# SDR F3LA200200361

- Difficulty date: October 8, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 55,067 hours, 31,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 55,067 hours, 31,976 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 4 CHECK, THE UPPER FLANGE OF FLOOR INTERCOSTAL WAS FOUND CRACKED AT BS 344 TO BS 360.  REMOVED INTERCOSTAL.  FABRICATED UPPER FLANGE OF THE INTERCOSTAL IAW SRM 53-10-51 AND INSTALLED ON INTERCOSTAL IAW SRM 53-30-01.  INTERCOSTAL INSTALLED IAW SRM 51-40-02.
